... taking this drug two weeks ago. She is 93 years old and never had a heart problem before. She is now in afib. Dr says she has tiny blood clots in the lower chamber of her heart. She is being given coumadin to address this issue. She was already short of breath. Now, I'm really concerned about this cough. Dr listened to her lungs on Fri and said they were clear.
15 Jun 2011
Sorry this question was not answered earlier for you. I hope it has been sorted for you and your mother is on the improve.
Coughing is not a reported side effect of Coumadin.
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had sugery about a month ago. After the surgery I formed a blood clot and was prescibed Coumadin. Well I like to eat and Have a few beers. So what ...
2 answers • 8 Aug 2011
And on 75mg of coumadin 2 times a day?
3 answers • 23 Jun 2012
... cleared and am looking to get of this nasty drug. Lately I am having increased levels of headaches and nasua at night after taking my daily ...
5 answers • 5 Dec 2012
I have been on Coumadin for about 7 years, for a blood clot in my left leg. The last 2 years I have?
I have been on Coumadin for about 7 years, for a blood clot in my left leg. The last 2 years I have had increasing joint pain especially in my groan ...
2 answers • 3 May 2013